X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (1521) 1521
Newspaper Article (22) 22
Book Chapter (12) 12
Conference Proceeding (11) 11
Dissertation (9) 9
Book / eBook (3) 3
Magazine Article (1) 1
Publication (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (446) 446
humans (367) 367
animals (274) 274
multiple zeta values (238) 238
nanoparticles (187) 187
analysis (178) 178
female (153) 153
research (147) 147
cancer (146) 146
mice (141) 141
cell line, tumor (122) 122
pharmacology & pharmacy (117) 117
male (115) 115
mathematics, applied (109) 109
proteins (103) 103
number theory (102) 102
medicine (94) 94
chemistry, multidisciplinary (91) 91
mathematics - number theory (90) 90
multiple sclerosis (88) 88
multiple myeloma (86) 86
nanoscience & nanotechnology (85) 85
values (83) 83
drug delivery systems (82) 82
multidisciplinary sciences (82) 82
multidrug resistance (82) 82
apoptosis (79) 79
research article (79) 79
gene expression (76) 76
multiple-sclerosis (76) 76
nanoparticles - chemistry (76) 76
expression (75) 75
chemotherapy (74) 74
tumors (73) 73
cells (72) 72
drug resistance, multiple - drug effects (72) 72
science (71) 71
biochemistry & molecular biology (68) 68
physiological aspects (68) 68
algebra (67) 67
multiple zeta value (67) 67
studies (67) 67
particle size (66) 66
in-vitro (65) 65
oncology (65) 65
drugs (63) 63
health aspects (62) 62
drug resistance (61) 61
materials science, biomaterials (59) 59
care and treatment (58) 58
chemistry, physical (58) 58
cytotoxicity (58) 58
drug resistance, neoplasm - drug effects (58) 58
neurosciences (58) 58
mathematical analysis (56) 56
micelles (55) 55
drug resistance in microorganisms (54) 54
engineering, biomedical (54) 54
algorithms (53) 53
drug-delivery (53) 53
doxorubicin (52) 52
genetic aspects (52) 52
therapy (52) 52
cell biology (51) 51
drug carriers - chemistry (51) 51
immunology (51) 51
series (51) 51
biology (50) 50
drug resistance, multiple (50) 50
rats (50) 50
delivery (49) 49
mehrfachschicht (49) 49
multiple-layers (49) 49
multiple-myeloma (49) 49
polymers (49) 49
usage (49) 49
breast cancer (48) 48
cancer therapies (48) 48
chemistry (48) 48
integrals (48) 48
multiple (47) 47
materials science, multidisciplinary (46) 46
hematology (45) 45
lymphocytes (45) 45
middle aged (45) 45
nanotechnology (45) 45
p-glycoprotein (45) 45
t cells (45) 45
adult (44) 44
biotechnology & applied microbiology (44) 44
mice, inbred balb c (44) 44
stability (44) 44
combinatorics (43) 43
paclitaxel (43) 43
medical research (42) 42
in-vivo (41) 41
mathematical models (41) 41
cells, cultured (40) 40
drug resistance, neoplasm (40) 40
genes (40) 40
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of number theory, ISSN 0022-314X, 2017, Volume 171, pp. 227 - 251
We study an elliptic analogue of multiple zeta values, the elliptic multiple zeta values of Enriquez, which are the coefficients of the elliptic KZB associator... 
Eisenstein series | Elliptic multiple zeta values | Elliptic polylogarithms | Elliptic associators | Iterated integrals | Theta functions | MATHEMATICS | Algebra
Journal Article
Journal of Algebra, ISSN 0021-8693, 02/2020, Volume 543, pp. 111 - 155
•A rigorous construction of Arborified Zeta Values (AZVs) as iterated series and integrals and a proof of their convergence... 
Multiple zeta values | Rooted trees | Shuffle products | Rota-Baxter algebras | MATHEMATICS
Journal Article
Journal of the Australian Mathematical Society (2001), ISSN 1446-7887, 06/2018, Volume 104, Issue 3, pp. 289 - 307
Inspired by the recent work of M. Nakasuji, O. Phuksuwan and Y. Yamasaki, we combine interpolated multiple zeta values and Schur multiple zeta values into one object, which we call interpolated Schur multiple zeta values... 
Schur functions | interpolated multiple zeta values | multiple zeta values | Jacobi-Trudi formula | MATHEMATICS | STAR VALUES
Journal Article
Advances in mathematics (New York. 1965), ISSN 0001-8708, 2016, Volume 298, pp. 254 - 285
Following Bachmann's recent work on bi-brackets and multiple Eisenstein series, Zudilin introduced the notion of multiple q-zeta brackets, which provides a q-analog of multiple zeta values possessing... 
Rota–Baxter algebra | Double shuffle relations | Hoffman–Ohno relation | Infinitesimal bialgebra | q-Analogues | Derivation relations | Multiple zeta values | Duality | Hopf algebra | Hoffman-Ohno relation | Rota-Baxter algebra | Q-Analogues | MATHEMATICS | Algebra | Singers | Mathematics - Number Theory
Journal Article
Journal of physics. A, Mathematical and theoretical, ISSN 1751-8121, 2016, Volume 49, Issue 15, p. 155203
We investigate relations between elliptic multiple zeta values (eMZVs) and describe a method to derive the number of indecomposable elements of given weight and length... 
string-theory one-loop amplitude | iterated integrals | derivation algebra | elliptic multiple zeta value | PHYSICS, MULTIDISCIPLINARY | PHYSICS, MATHEMATICAL
Journal Article
Ramanujan Journal, ISSN 1382-4090, 06/2010, Volume 22, Issue 2, pp. 153 - 162
.... By rewriting Ohno's sum formula, we are able to deduce a new class of relations between Euler sums and the values of zeta. 
Euler sums | Multiple zeta-star values | Zeta values | Poly-Bernoulli numbers | MATHEMATICS | VALUES
Journal Article
International Journal of Number Theory, ISSN 1793-0421, 04/2017, Volume 13, Issue 3, pp. 705 - 716
For k ≤ n , let E ( 2 n , k ) be the sum of all multiple zeta values with even arguments whose weight is 2 n and whose depth is k . Of course E ( 2 n , 1 ) is the value ζ ( 2 n... 
Multiple zeta values | multiple zeta-star values | symmetric functions | Bernoulli numbers | MATHEMATICS | GENERATING FUNCTION | HARMONIC SERIES | Mathematics - Number Theory
Journal Article
Integral transforms and special functions, ISSN 1476-8291, 2018, Volume 30, Issue 4, pp. 282 - 300
.... Since , we call this function as a generalized Arakawa-Kaneko zeta function. In this paper, we investigate the properties and values of with different values s, x, and p... 
generalized harmonic functions | Arakawa-Kaneko zeta functions | multiple zeta values | modified Bell polynomials | MATHEMATICS | MATHEMATICS, APPLIED | VALUES | POLY-BERNOULLI NUMBERS | Integers | Real numbers | Numbers
Journal Article
International Journal of Number Theory, ISSN 1793-0421, 05/2018, Volume 14, Issue 4, pp. 1081 - 1092
... for Thakur’s double zeta values. We prove affirmatively the first two formulae, detect and correct errors in the last two formulae, and prove the corrected ones. 
Multiple zeta values | function fields | harmonic product formula | multiple zeta values in characteristic p | MATHEMATICS | SHUFFLE | MULTIZETA VALUES
Journal Article
Mathematische Zeitschrift, ISSN 0025-5874, 4/2019, Volume 291, Issue 3, pp. 1337 - 1356
We prove a weighted sum formula of the zeta values at even arguments, and a weighted sum formula of the multiple zeta values with even arguments and its zeta-star analogue... 
Weighted sum formulas | Bernoulli numbers | 11M32 | Multiple zeta values | Mathematics, general | Mathematics | Multiple zeta-star values | 11B68 | MATHEMATICS
Journal Article
International Journal of Number Theory, ISSN 1793-0421, 05/2018, Volume 14, Issue 4, pp. 975 - 987
An explicit formula for the height-one multiple zeta values (MZVs) was proved by Kaneko and the second author... 
Multiple zeta values | derivation relations | explicit formula for the height-one multiple zeta values | symmetrized multiple zeta values | finite multiple zeta values | MATHEMATICS
Journal Article
Journal Article
International Journal of Mathematics, ISSN 0129-167X, 05/2017, Volume 28, Issue 5, p. 1750033
In this paper, the extended double shuffle relations for interpolated multiple zeta values (MZVs) are established... 
Multiple zeta values | multiple zeta-star values | hypergeometric function | interpolated multiple zeta values | MATHEMATICS | FIXED WEIGHT | HARMONIC SERIES | DUALITY | SUM | HEIGHT | DEPTH | STAR VALUES
Journal Article
International Journal of Number Theory, ISSN 1793-0421, 11/2015, Volume 11, Issue 7, pp. 2239 - 2246
...) values are showed by observing connections between zeta Mahler measures and the generating functions of multiple zeta (star) values... 
Mahler measure | polylogarithm | hypergeometric function | L-function | multiple zeta values | zeta-function | MATHEMATICS
Journal Article
Kyushu journal of mathematics, ISSN 1340-6116, 2018, Volume 72, Issue 2, pp. 333 - 342
We present explicit formulas for all finite multiple zeta values by introducing a multiple generalization of Bernoulli polynomials associated with finite multiple zeta values... 
multiple Bernoulli polynomials | multiple zeta functions | finite multiple zeta values | Multiple bernoulli polynomials | Multiple zeta functions | Finite multiple zeta values | POLYLOGARITHMS | MATHEMATICS | HARMONIC SUMS | Functions (mathematics) | Mathematical analysis | Polynomials
Journal Article
Journal of algebra, ISSN 0021-8693, 2005, Volume 283, Issue 2, pp. 752 - 798
We introduce a q-analog of the multiple harmonic series commonly referred to as multiple zeta values... 
q-Analog | Multiple zeta values | Lambert series | Multiple harmonic series | q-Series | MATHEMATICS | q-analog | IRRATIONALITY | multiple zeta values | ALGEBRA | multiple harmonic series | q-series
Journal Article
Journal of Symbolic Computation, ISSN 0747-7171, 01/2018, Volume 84, pp. 1 - 13
.... The approach presented here yields explicit contiguity identities, recurrences on the depth of the zeta values and their generating functions... 
Multiple zeta value | Analytic continuation | Bernoulli symbol | MATHEMATICS, APPLIED | NONPOSITIVE INTEGERS | COMPUTER SCIENCE, THEORY & METHODS | Probability | Mathematics
Journal Article
International Journal of Number Theory, ISSN 1793-0421, 03/2017, Volume 13, Issue 2, pp. 419 - 427
The derivation relations for multiple zeta values are proved by Ihara, Kaneko and Zagier... 
Multiple zeta values | derivation relations | symmetrized multiple zeta values | finite multiple zeta values | MATHEMATICS
Journal Article
by Xu, Ce
Mathematica Slovaca, ISSN 0139-9918, 04/2019, Volume 69, Issue 2, pp. 339 - 356
By using the method of iterated integral representations of series, we establish some explicit relationships between multiple zeta values and integrals of logarithmic functions... 
33B15 | Primary 11A07 | Secondary 11M32 | multiple zeta values | Euler sums | harmonic numbers | multiple polylogarithms | MATHEMATICS | ANALOGS | HARMONIC SUMS | COMPUTATION | RIEMANN ZETA
Journal Article
Compositio mathematica, ISSN 0010-437X, 3/2006, Volume 142, Issue 2, pp. 307 - 338
Derivation and extended double shuffle (EDS) relations for multiple zeta values (MZVs) are proved. Related algebraic structures of MZVs, as well... 
Derivation | Double shuffle relation | Multiple zeta value | Regularization | MATHEMATICS | HARMONIC SERIES | ALGEBRA | regularization | multiple zeta value | derivation | double shuffle relation
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.